# SDR DALA2025060604326

- Difficulty date: May 27, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Fitting
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9577 WEAR ON SUPPORT FITTING AND BUSHING ALSO RUSTED HARDWERE OF SPRING RELEASE MECHANISM AT TAILCONE.  REPAIRED PER B717-200 SRM 51-41-01-0G (0988292)
